Theoretical Economics Letters

Vol.4 No.6(2014), Paper ID 46834, 10 pages

DOI:10.4236/tel.2014.46053

 

A Probabilistic Theory for Intertemporal Indifference

 

Mehraj Bin Yasaar Parouty, Maarten Jacobus Postma

 

University of Groningen, Groningen, The Netherlands
University of Groningen, Groningen, The Netherlands

 

Copyright © 2014 Mehraj Bin Yasaar Parouty, Maarten Jacobus Postma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Parouty, M. and Postma, M. (2014) A Probabilistic Theory for Intertemporal Indifference. Theoretical Economics Letters, 4, 415-424. doi: 10.4236/tel.2014.46053.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.